Loading Events

« All Events

  • This event has passed.

Diaspora Festival of Black and Independent Film: Stolen Moments….Imagining the Black Subject

15

Oct

Saturday, October 15, 10am- 10pm

Join us on Tuesday, October 11 through Saturday, October 15 for the Stone Center’s annual Diaspora Festival of Black and Independent film. This year’s theme is Stolen Moments…Imagining the Black Subject, with films from across the diaspora including the US, Niger, Haiti, Jamaica, Brazil, Trinidad &Tobago, France, Angola, and Cuba. All screenings are FREE and OPEN to the public and will take place at the Stone Center. Click here to download the Film festival poster with descriptions.  Saturday’s screening schedule is listed below. For more information email stonecenter@unc.edu or call 919-962-9001.

Re-screen of Tuesday-Friday Film Screenings.

The Stone Center will provide lunch to Saturday Festival Attendees, but you must RSVP by FRIDAY (October 14) at 12pm.  RSVP in the form at the bottom of the page.

Saturday Screening Schedule

MORNING  Hitchcock Room Stone Center Auditorium
10:00-10:15 Across the Tracks (16 mins) The Youth (15 mins)
10:20 – 10:35 Lost Boy (12 mins) Nan Lakou Karnival ( 9 mins)
10:35 – 10:45 Little Man (5 mins) Vole, Vole Tristesse (fly, fly sadness) – 6 mins
10:45 – 11:00 About That (15 mins)
11:00 – 12:15 In a Perfect World (75 mins) Invisible Heroes – African Americans in the Spanish Civil War (77 mins)
12:30 – 1:30p LUNCH RECESS LUNCH RECESS
AFTER-LUNCH Hitchcock Room Stone Center Auditorium
1:30 – 1:40 Dirt (7 mins) The Send-off (12 mins)
1:45 – 2: 00 1440 and Counting (16 mins) Macarrão (19 mins)
2:05 – 3:40 Cuckold (93 mins) Dirt & Deeds in Mississippi (82 mins)
AFTERNOON 
Hitchcock Room Stone Center Auditorium
4:00 – 4: 10 El Camino [8 mins] [4:00 – 5:15] Akounak Tedalat Ta Tazoughai – Rain the Color of Blue with a Little Red (75)
4:15 – 4:30 Jungle [13 mins,]
4:35 – 4:55 Born With It [16 mins]
5:00 – 5:25 Maman(s) [21 mins ]
5:30 – 6:35 By Blood [66 mims] [5:20 – 6:05] Agents of Change (65)
EVENING 
Hitchcock Room  Stone Center Auditorium
7:00 – 7:15 Purgatorio [13 mins]
7:15 – 7:35 David’s Reverie
7:35 – 8:00 Of Slaves and Saints (Escravos E Santos) [7:45 – 8:10] Black Code (Code Noir)
8:00 – 9:25 PAN! Our Music Odyssey [8:10 – 10:00] Independéncia (110 mins)

 

 

Details

Date:
October 15, 2016
Time:
10:00 am - 10:00 pm
Event Tags:
, , , , ,

Organizer

Sonja Haynes Stone Center
Phone:
919-962-9001
Website:
www.stonecenter.unc.edu

Venue

Sonja Haynes Stone Center
150 South Road
Chapel Hill, NC 27599 United States
+ Google Map
Phone:
919-962-9001
Website:
www.stonecenter.unc.edu

Stone Center